# SDR AALA20170528001

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 25,025 hours, 9,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT IS BROKEN. REPLACED THE LIGHT ASSEMBLY IAW MM 33-51-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
